# SDR 96ZZZX478

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9171A
- Make and model: Piper PA-38-112
- Aircraft serial: 3882A0119
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 7380685
- Condition: Damaged
- Location: Nr 4 Cyl Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PUSH ROD METAL INSERT ON THE VALVE END BECAME LOOSE.  THIS ALLOWED THE INSERT TO POUND AGAINST THE METAL TUBE, CURLING THE METAL OVER, UNDER THE INSERT TO THE OUTSIDE.
